Some topological properties of inhomogeneous linear systems
Differencialʹnye uravneniâ, Tome 15 (1979) no. 4, pp. 745-746
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_4_a23,
author = {N. S. Fal'ko},
title = {Some topological properties of inhomogeneous linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {745--746},
year = {1979},
volume = {15},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_4_a23/}
}
N. S. Fal'ko. Some topological properties of inhomogeneous linear systems. Differencialʹnye uravneniâ, Tome 15 (1979) no. 4, pp. 745-746. http://geodesic.mathdoc.fr/item/DE_1979_15_4_a23/